Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Numbness, tingling, discomfort in leg. Had cocaine. Related?

got a really strange foot , no pain, or discomfort, can certainly carry out my day to day chores, and work.but have a contant numbness, come tingliness, dont like it if my other foot rests on it, it feels like when u go to the dentist , and have cocaine, that feeling of coming from numb to feeling,, had it for about 3 months now, just really weird,
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi There, thanks for asking. As you mentioned there is a relation between cocaine use and vascular events. Most of the problems are related to constriction of the vessels which can manifest themselves with numbness and tingling. The best way to help it is not to use cocaine again. If tingling sensation still remains after cocaine discontinuation, some medications like pregabaline can help improve that unpleasant sensation which could bother more at nights and interfere with your sleep. I wish you an enjoyable life.
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor